# SDR UALA2010101103762

- Difficulty date: October 8, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 38,140 hours, 9,944 cycles
- Engine: Pwa PW4056
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 304
- Condition: Faulty
- Location: Rt Eicas
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EICAS FAULT, NO DISPLAY WHEN SWITCH IS IN THE RIGHT POSITION.  REPLACED RIGHT EICAS COMPUTER AND CROSS LOADED PER MM, TESTED OKAY.
